# SDR CALA2013081990567

- Difficulty date: August 15, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 51,729 hours, 6,215 cycles
- Engine: Pwa PW40903
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Failed
- Location: Overheat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "BLEED LOOP 1 BODY".  MESSAGE 26-32181.  NO OTHER MESSAGE FOUND.  SUSPECT BLEED LOOP 1 ZONES 17 AND 18 BAD.  MX MESSAGES 26-3 2181 AND 26-32171 POINTS TO ZONES INTERMITTENTLY SHORTED.  VISUAL INSPECTED LOOPS IN ZONES 17 AND 18 AND OK.  CHECKED RESISTANCE IAW FIM 26-18, TASK 84.  M26145 READ 131K. M26146 RESISTANCE READ 1800 OHMS. INBD MAINT MSG 26-32181, BODY LOOP 1 ZONE 18 SHORT.  REPLACED DETECTOR M26146.  NO CURRENT FAULT.
